| Model Number |
4549 |
| Medical Device Problem Code |
Failure to Capture (1081)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/22/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient with this left ventricular (lv) lead underwent a replacement procedure due to a product performance issue.The lv lead was not capturing correctly.No additional adverse patient effects were reported outside the revision procedure.This lv lead was explanted and replaced.